# SDR DALA2017080305883

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SLAT PANEL NR 3 CENTER HINGE SUPPORT, RT WING. SLAT PANEL NR 3 RT WING WAS REMOVED PER AMM 27-80-01 S/N REMOVED 0022 AND SERVICEABLE SLAT PANEL 3 S/N DL51 RW MUST BE INSTALLED AND ADJUSTED UNDER JIC 2700-4224-RH-03 JOB 000-0003.
